A sufficient condition for the convexity of the area of an isoptic curve of an oval
Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003), p. 161-169
@article{RSMUP_2003__110__161_0,
     author = {Michalska, M.},
     title = {A sufficient condition for the convexity of the area of an isoptic curve of an oval},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {110},
     year = {2003},
     pages = {161-169},
     zbl = {1121.52011},
     mrnumber = {2033006},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__110__161_0}
}
Michalska, M. A sufficient condition for the convexity of the area of an isoptic curve of an oval. Rendiconti del Seminario Matematico della Università di Padova, Volume 110 (2003) pp. 161-169. http://www.numdam.org/item/RSMUP_2003__110__161_0/

[1] W. Cieślak - A. Miernowski - W. Mozgawa, Isoptics of a Closed Strictly Convex Curve, Lect. Notes in Math., 1481 (1991), pp. 28-35. | MR 1178515 | Zbl 0739.53001

[2] W. Cieślak - A. Miernowski - W. Mozgawa, Isoptics of a Closed Strictly Convex Curve II, Rend. Sem. Mat. Univ. Padova, 96 (1996), pp. 37-49. | Numdam | MR 1438287 | Zbl 0881.53003

[3] H. Groemer, Geometric applications of Fourier series and spherical harmonics, Encyclopedia of Mathematics and its Applications, Cambridge Univ. Press, Cambridge, 1996. | MR 1412143 | Zbl 0877.52002

[4] M. A. Hurwitz, Sur quelques applications géométriques des séries de Fourier, Ann. Sci. Ecole Norm. Sup., 19 (1902), pp. 357-408. | JFM 33.0599.02 | Numdam | MR 1509016

[5] A. Zygmund, Trigonometric series, Cambridge Univ. Press, vol. I, II, 1968. | MR 236587 | Zbl 0367.42001